Inventiones mathematicae

, Volume 114, Issue 1, pp 625–639

The geometry and conformal structure of properly embedded minimal surfaces of finite topology in ℝ3

  • William H. MeeksIII
  • Harold Rosenberg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Callahan, M., Hoffman, D., Meeks, W.H., III: The structure of singly-periodic manimal surfaces. Invent. Math.99, 455–481 (1990)Google Scholar
  2. 2.
    Collin, P., Krust, R.: Le probleme de Dirichlet pour l'equation des surfaces minimales sur des domaines non bornes. Bull. Soc. Math. Fr.120, 101–120 (1991)Google Scholar
  3. 3.
    Costa, C.: Example of a complete minimal immersion in ℝ3 of genus one and three embedded ends. Bull. Soc. Bras. Mat.15, 47–54 (1984)Google Scholar
  4. 4.
    Costa, C.: Uniqueness of minimal surfaces embedded in ℝ3 with total curvature 12π. J. Differ. Geom.30 (3), 597–618 (1989)Google Scholar
  5. 5.
    Fang, Y., Meeks, W.H., III: Some global properties of complete minimal surfaces of finite topology in ℝ3. Topology30 (1), 9–20 (1991)Google Scholar
  6. 6.
    Fischer-Colbrie, D.: On complete minimal surfaces with finite Morse index in 3-manifolds. Invent. Math.82, 121–132 (1985)Google Scholar
  7. 7.
    Frohman, C., Meeks, W.H., III: The ordering theorem for the ends of properly embedded minimal surfaces. (Preprint)Google Scholar
  8. 8.
    Hoffman, D.: The discovery of new embedded minimal surfaces: Elliptic functions, symmetry; computer graphics. In: Proceedings of the Berlin Conference on Global Differential Geometry. (Springer Lect. Ser., vol. 1748) Berlin Heidelberg New York: Springer 1985Google Scholar
  9. 9.
    Hoffman, D., Karcher, H., Wei, F.: The genus-one helicoid, and the surfaces that led to its discovery. Bull AMS29, 77–84 (1993)Google Scholar
  10. 10.
    Hoffman, D., Meeks, W.H., III: The asymptotic behavior of properly embedded minimal surfaces of finite topology. J Am. Math. Soc.2 (4), 667–681 (1989)Google Scholar
  11. 11.
    Hoffman, D., Meeks, W.H., III: Embedded minimal surfaces of finite topology. Ann. Math.131, 1–34 (1990)Google Scholar
  12. 12.
    Hoffman, D., Meeks, W.H., III: The strong halfspace theorem for minimal surfaces. Invent. Math.101, 373–377 (1990)Google Scholar
  13. 13.
    Lopez, F.J., Ros, A.: On embedded complete minimal surfaces of genus zero. J. Diff. Geom.33 (1), 293–300 (1991)Google Scholar
  14. 14.
    Meeks, W.H., III, Rosenberg, H.: The maximum principle at infinity for minimal surfaces in flat three-manifolds. Comment. Math. Helv.65, 255–270 (1990)Google Scholar
  15. 15.
    Meeks, W.H., III, Yau, S.T.: The equivariant Dehn's lemma and loop theorem. Comment. Math. Helv.56, 225–239 (1981)Google Scholar
  16. 16.
    Rosenberg, H., Toubiana, E.: A cylindrical type complete minimal surface in a slab of R3. Bull. Sci. Math., III. Ser. 241–245 (1987)Google Scholar
  17. 17.
    Schoen, R.: Estimates for Stable Minimal Surfaces in Three Dimensional Manifolds. (Ann. Math. Stud., Vol. 103) Princeton: Princeton University Press 1983Google Scholar
  18. 18.
    Schoen, R.: Uniqueness, symmetry, and embeddedness of minimal surfaces. J. Diff. Geom.18, 791–809 (1983)Google Scholar
  19. 19.
    Simon, L.: Lectures on geometric measure theory. In: Proceedings of the Center for Mathematical Analysis, vol. 3. Canberra, Australia, 1983. Australian National University 1984Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • William H. MeeksIII
    • 1
  • Harold Rosenberg
    • 2
  1. 1.Department of MathematicsUniversity of MassachusettsAmherstUSA
  2. 2.Departement de MathematiquesUniversité Paris VIIParis Cedex 05France

Personalised recommendations